PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Sun Oct 22, 2017 9:10 pm

All times are UTC


Forum rules


BEFORE POSTING IN THE MEMBERS STORY SECTION, PLEASE COPY/PASTE THE FOLLOWING SYMPTOMS/PROFILE TEMPLATE INTO YOUR POST: viewtopic.php?f=3&t=371



Post new topic Reply to topic  [ 1 post ] 
Author Message
PostPosted: Sat Feb 11, 2017 5:50 pm 
Offline

Joined: Sat Feb 04, 2017 9:36 pm
Posts: 1
Age: 44
Drug: Propecia
Usage: 12 years
Started: 01 Jan 1997
Stopped: 01 May 2015
Location: California
0) Where are you from (country)? USA

1) How did you find this forum (Google search -- if so, what search terms? Google: propecia tinnitus Via link from a forum or website -- if so, what page? Other?)

2) What is your current age, height, weight? 44 6’3” 215

3) Do you excercise regularly? If so, what type of excercise? Yes, lift weights, run, karate

4) What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)? generally healthy diet, no processed foods and very little fast food

5) Why did you take Finasteride (hair loss, BPH, other)? Hair loss

6) For how long did you take Finasteride (weeks/months/years)? about 12 years

7) How old were you, and WHEN (date) did you start Finasteride? early 30s

8) How old were you when you quit, and WHEN (date) did you quit? 41 (June 2015)

9) How did you quit (cold turkey or taper off)? cold turkey

10) What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic? Prosper

11) What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1 mg/day

12) How long into your use of Finasteride did you notice the onset of side effects? no side effects until exactly 2 weeks after I quit

13) What side effects did you experience while on the drug that have yet to resolve since discontinuation? ED, Tinnitus, dry spots on skin…see below

Put an X beside all that apply:

Sexual
[ x] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
[ x] Complete Impotence
[x ] Loss of Morning Erections
[x ] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[ x] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[ ] Reduced Sperm Count / Motility

Mental
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
[ x] Severe Depression / Melancholy
[ ] Suicidal Thoughts

Physical
[ ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[ x] Testicular Pain
[ x] Testicular Shrinkage / Loss of Fullness
[ x] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes

Misc
[ x] Prostate pain
[ x] Persistent Fatigue / Exhaustion
[ ] Stomach Pains / Digestion Problems
[ ] Constipation / "Poo Pellets"
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature

[x ] Other (please explain) Tinnitus, poor sleep


14) What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

Increased exercise, quit alcohol and caffeine, extensive list of supplements, herbs and vitamins. There is not silver bullet.

15) If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the "Blood Tests" section and link to them in your post)?

Low Testosterone, Low T3 and T4, high TSH (thyroid problems)

16) Anything not listed in the above questions you'd like to share about your experience with Finasteride?

When I started taking Propecia I was under the assumption that if I had any side effects I would just stop taking it and go back to normal…this was a fatal mistake! I didn’t have any side effects while on the drug and enjoyed an normal sex life. Exactly two weeks after I stopped taking it I heard a high pitched noise in my truck and thought something was wrong with the stereo. It turns out it was in my ears and has not gone away ever since. I didn't know anything about tinnitus until I had it. Day and night, constant ringing. ED started about the same time. Lack of libido followed a few months later. Like many others I have phases of improvement followed by crashes that last several months at a time.

17) Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO